# SDR GIRA202502070001

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 88,057 hours, 10,626 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 154483
- Condition: No Test
- Location: Zone 200
- Component: Battery Pack, Bfgoodrich
- Component part number: D71701100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OPERATION CHECK OF OVERHEAD FLIGHT ATTENDANT REST AREA BACKUP LIGHTS FAILED OPERATION TEST.
